# SDR AALA20160331023

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 77,776 hours, 41,635 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 39271411
- Part serial: 2639
- Condition: Faulty
- Location: Ac Bay
- Part time: 77,168 hours, 41,231 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORT BURNING SMELL & ODOR DURING MULTIPLE FLIGHT PHASES.  FLIGHT CREW REPORT DIRTY SOCK SMELL DURING DESCENT.  ACCOMPLISHED MCM CARD 21-96-01, CABIN ODOR TROUBLESHOOTING & MCM CARD 21-92-12 PACK BURN.  R & R BOTH PACK PRSOVS IAW AMM 21-31-01.  ALL OPERATIONAL & LEAK CHECKS GOOD.  SEE ALSO AALA 20160330008.
